Patient : Hi I've changed from Cerazette to Microgynon, I'm on my 3rd week now. While on Cerazette I did not have any periods (so not had one since before 2009) In the last 3 weeks of taking cerazette I was forgetful taking a few tablets (I was late taking a few but within the 12 hrs time frame, I also forgot to take 3 tablets, but they were spread out over the 3 weeks, not after eachother) Anyway after 1 week 6 days of being on Microgynon I spotted (9 days after last having sex which was 4 days after starting the new tablet), like a watery very dark brown, at first I though it was my period coming, but it was more of a discharge, it was only there when I wiped and it stopped after 4-5 hrs. The next morning I had a watery pink colour discharge, again this only last 1-2 hrs and only when I wiped.
I took a pregnancy test the day on Sunday (3 days after the brown spotting) but it was negative.
Is this a side effect of the new tablet?
Was this my period (I've heard they are lighter on the pill)
Or could this be implantation spotting and it was too early to test?
Any advice would be great,
My bf and I do not use any other form of contraception besides my pill.
During the last 3 weeks of being on cerazette we were sexually active.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.